# SDR QXEA2013011700069

- Difficulty date: January 17, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 HAS AN AREA OF WEAR AT STA 75.0, REMOVED DAMAGE IAW RD 8/4-53-884. MEASURED SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-41-00-00-01. MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01. INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.
